RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 5, Pages 3–18 (Mi aa1150)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Boundary at infinity of hyperbolic rank one spaces

S. V. Buyaloa, A. M. Kuznetsov

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: It is shown that the canonical Carnot-Carathéodory spherical and horospherical metrics, which are defined on the boundary at infinity of every rank one symmetric space of noncompact type, are visual; i.e., they are bi-Lipschitz equivalent with universal bi-Lipschitz constants to the inverse exponent of Gromov products based in the space and on the boundary at infinity respectively.

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:5, 681–691

Bibliographic databases:

MSC: 53C23
Received: 20.05.2009

Citation: S. V. Buyalo, A. M. Kuznetsov, “Boundary at infinity of hyperbolic rank one spaces”, Algebra i Analiz, 21:5 (2009), 3–18; St. Petersburg Math. J., 21:5 (2010), 681–691

Citation in format AMSBIB
\Bibitem{BuyKuz09}
\by S.~V.~Buyalo, A.~M.~Kuznetsov
\paper Boundary at infinity of hyperbolic rank one spaces
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 5
\pages 3--18
\mathnet{http://mi.mathnet.ru/aa1150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2604560}
\zmath{https://zbmath.org/?q=an:1203.53038}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 5
\pages 681--691
\crossref{https://doi.org/10.1090/S1061-0022-2010-01111-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282186800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871368343}


Linking options:
  • http://mi.mathnet.ru/eng/aa1150
  • http://mi.mathnet.ru/eng/aa/v21/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. David G.C., Kinneberg K., “Rigidity For Convex-Cocompact Actions on Rank-One Symmetric Spaces”, Geom. Topol., 22:5 (2018), 2757–2790  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:349
    Full text:53
    References:26
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018